# SDR USAA2011113000007

- Difficulty date: November 26, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 94,283 hours, 18,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT BROKEN.  REPLACED R1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT IAW B767 AMM 33-51-01-022-012.
